# SDR ASOA20161117171

- Difficulty date: November 17, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 26,576 hours, 25,147 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 601R3866949
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RETURN TO SERVICE INSPECTIONS FOUND FLOOR SILL PLATE CORRODED BETWEEN FS310.00-319.00. REMOVED UNSERVICEABLE CAP PLATE IAW SRM 51-42-06. DRILLED AND INSTALLED NEW SERVICEABLE PLATE IAW SRM 51-42-06 & 51-40-11.
